# SDR RAIA00607017

- Difficulty date: July 13, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 5,951 hours, 5,572 cycles
- Engine: Allsn AE3007A
- Engine time: 5,951 hours, 5,572 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: 312478
- Condition: Leaking
- Location: Nr 2
- Part time: 5,951 hours, 5,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

FLT 8015 - OKC - ON CLIMBOUT, NR 2 ENGINE OIL OVERTEMP INDICATED FOLLOWED BY GRADUAL LOSS OF PRESSURE.  ENGINE 2 IMPENDING BYPASS DISPLAYED ON EICAS.  DECLARED EMERGENCY AND RETURNED FOR LANDING.  OIL ON COWLING OF NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.
